# SDR CA980225003

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: DRG156869
- Condition: Req Adjustment
- Location: Nlg Dwnlock
- Component: Rotol, 200429005
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT, AIRCRAFT RETURNED.  NLG DOWNLOCK ACTUATING ROD WAS SLIGHTLY OUT OF ADJUSTMENT, WOULD NOT RETRACT WITH AIR LOADS AGAINST IT.  ADJUSTED PER THE MM.
